# SDR DHLA2009770AT521

- Difficulty date: December 19, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE FWD CARGO COMPARTMENT S-28R WITH CORROSION AT BS 488.  REPAIRED S-28R SECTION BETWEEN BS 480 TO BS 516.5 IAW SRM 53-10-3 FIG 1.  REPLACED S-28R SECTION FROM BS 450 TO BS 480 IAW SRM 51-10-1 PARA 7A AND 53-10-3 FIG 1.
